MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BED ONLY, FCE1130, HI/LOW

Medline Industries, LP MEDLINE; BED ONLY, FCE1130, HI/LOW
Catalog Number FCE1130B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the bed is not working.The foot part of the bed will go down but not the head when using hte hi-lo function.".
 
Additional Manufacturer Narrative
The customer reported that the bed was "new out of box" and that "the high low for the head section will not move"; after the customer swapped the high low ports, "the head section works but the foot will not." the complaint investigation noted that no sample was received and there were no samples, photos, videos, serial numbers, lot numbers, or other critical details provided, even after follow-ups with the customer.The complaint could not be confirmed, and without a sample received, it is difficult to determine a true root cause for the reported issue.Complaints are monitored via sop-00032 trend analysis procedure, and if a sample, photo and/or additional information becomes available this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BED ONLY, FCE1130, HI/LOW
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nicholas kourkine
three lakes drive
northfield, IL 60093--275
MDR Report Key50827038
Report Number1417592-2026-45312
Device Sequence Number10648315
Product Code FNL
UDI-Device Identifier10888277694521
UDI-Public10888277694521
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFCE1130B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown